# SDR IPXA2571938

- Difficulty date: February 17, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK,  MAIN CARGO COMPARTMENT SEAT TRACK FROM STA 1660 TO 1680, LBL 45, FLOOR PANEL HOLES HAVE CORROSION.  REPLACED SEAT TRACK FROM STA 1540 TO 1681, LBL 45 IAW SRM.
